MathSciNet Relay Station
MathSciNet bibliographic data
MR1626792 (99g:93048) 93C20 (35L05 93B05)
Shubov, M. A. Exact boundary and distributed controllability of radial damped wave equation. J. Math. Pures Appl. (9) 77 (1998), no. 5, 415–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement